# SDR ASOA201101325

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017352S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD J-ANGLE CORRODED BETWEEN LBL 11 AND RBL 11.  LOCATED & DRILLED NEW SERVICEABLE FS 280 FWD FLOOR SUPPORT ANGLE IAW SRM CH 51-40-11 & INSTALLED IAW SRM CH 51-42-06.   REPAIR IS CLASSIFIED AS A MINOR.
